# SDR 0200939610

- Difficulty date: March 12, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- Aircraft time: 65,929 hours, 66,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in DHN, crack damage was found at the fwd service door skin at the lower left corner area. Repaired per EA 96-189244,
